# SDR SWAA2022101128532

- Difficulty date: September 24, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N8504G
- Make and model: Boeing 737-8H4
- Aircraft serial: 38812
- Aircraft time: 20,122 hours, 9,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD FWD OF CARGO DOOR HAS AREAS OF CORROSION BS767 TO BS794 RBL22 WL156 / [01] EVALUATED CORROSION ON SHIELD BS 767 TO 794 RBL 22 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED MEASUREMENT FIELDS; VERIFIED ACTION #1;[03] REMOVED ACB SHIELD BS767 TO BS794 RBL22 WL156 PER SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW AFT CARGO BAY SHIELD BS 767 TO 794 PER SRM 51-40-05-0G-0 AND DWG 146A0081. OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION 4. OK TO INSTALL.;[06] INSTALLED AFT CARGO BAY SHIELD AT BS 767 TO 794 PER SRM 51-40-02-0G-0 AND DWG 146A0081;[07] VERIFIED CORRECTIVE ACTION 6;[08] COMPLETED STEP 1;[09] COMPLETE.;[10] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
